Title

On asymptotic distribution and asymptotic efficiency of least squares estimators of spatial variogram parameters

RIS ID

72698

Publication Details

Lahiri, S. Nath., Lee, Y. & Cressie, N. A. (2002). On asymptotic distribution and asymptotic efficiency of least squares estimators of spatial variogram parameters. Journal of Statistical Planning and Inference, 103 (1-2), 65-85.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1016/S0378-3758(01)00198-7